Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes whooshing sound in ears and tingling in tongue for a anemic person?

Hi , I was suffering from anemia before 6 monts.Doctor suggested to take iron and vitamin b12 tablets. I have taken the blood report recently .My RBC count is 5 which is above the normal range. I m having whoozing sound in ears and tingling effect in tongue feet and hands daily.When i was anemic also i had same problem ,but now my hemoglobin count is 14 .What could be the reason for this problem?
Mon, 25 May 2015
Report Abuse
General Surgeon 's  Response
Hi.
Read and understood your history of anemia, which has recovered well, but the sound in the ear and the tingling in feet, hands and tongue has remained as it was.
The probable reasons would be some sensory Nervous system problems. This may even occur in case of hypocalcemia due to various reason like tumor or removal of the parathyroid hormones and so on.
You need to consult a Family Physician for clinical evaluation, investigations of the blood and come to a diagnosis and give you supplements of multivitamins with trace elements, calcium, phosphorus, Vitamin G in therapeutic dosages. You will be fine.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hemoglobin


What causes whooshing sound in ears and tingling in tongue for a anemic person?

Hi. Read and understood your history of anemia, which has recovered well, but the sound in the ear and the tingling in feet, hands and tongue has remained as it was. The probable reasons would be some sensory Nervous system problems. This may even occur in case of hypocalcemia due to various reason like tumor or removal of the parathyroid hormones and so on. You need to consult a Family Physician for clinical evaluation, investigations of the blood and come to a diagnosis and give you supplements of multivitamins with trace elements, calcium, phosphorus, Vitamin G in therapeutic dosages. You will be fine.